MathSciNet Relay Station
MathSciNet bibliographic data
MR2037966 (2004k:91053) 91A25 (37N40)
Hassan, S. Z. On delayed dynamical duopoly. Appl. Math. Comput. 151 (2004), no. 1, 275–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement